# SDR ASOA2014012309797

- Difficulty date: December 31, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ALONG INTERCOSTAL BETWEEN S26 & 27R.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-001-001-A01 AND DWG 5H 670-32050.  INSTALLED INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND DWG SH670-32050.  REPAIR CLASSIFIED AS MAJOR.
